# SDR MEJA9502003

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT570
- System (JASC): 2430 · DC Generating System
- Part: Gen Control Unit
- Part number: 51509002B
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, RIGHT GENERATOR FAILED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND AIRCRAFT WAS FERRIED TO PHL FOR MAINTENANCE.  TROUBLESHOT SYSTEM AND FOUND DEFECTIVE GENERATOR CONTROL UNIT (GCU).  REMOVED AND REPLACED GCU IN ACCORDANCE WITH FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL 24-30-25.  SYSTEM FUNCTIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
